Real News Real Fast –  Nobody Gets There Faster!

Woman Says Psychiatric Medication to Blame for Crashing Through Business

BROOKSVILLE – Psychiatric medications is what a Brooksville woman says caused her to crash her car through the window of a hearing aid business on Cortez Blvd.

According officials, 46-year-old Olga Esther Caceres-Acevedo crashed her 1999 Honda through the plate glass window of Zounds Hearing Aid Center, Saturday afternoon. There were no injuries and the business was unoccupied at the time of the crash.

During the crash investigation, Deputy Aaron Cochran says he noticed Acevedo displaying several signs of impairment. Acevedo explained during an interview with Dep. Cochran that she could not remember how the crash happened and that she was just trying to park her car. Acevedo further explained that she was under the influence of Klonopin (clonazepam) and several other psychiatric medications.

After a battery of field sobriety exercises, Acevedo was placed under arrest and charged with driving under the influence.

This material may not be published, broadcast, rewritten, or redistributed. ™2013 – 2017 RNRF Incorporated.

.

Share With:
Rate This Article
;
Comments
  • She doesn’t need hearing aids she needs glasses LMAO

    Tuesday, 4 July 2017, 8:34 pm
  • Is She Here Legally?

    Tuesday, 4 July 2017, 11:43 am
    • I’m sorry. That is just too funny. Best comment of the day Starcaster.

      Tuesday, 4 July 2017, 12:46 pm
  • ” Do not drive or do anything else that could be dangerous until you know how this medicine affects you. ”
    This is the warning on this medication. NOT as you suggest “not allowed to drive”. As for taking her license away I feel that to be unrealistic & paranoid!!! YES, SHE SHOULD HAVE WAITED TILL SHE KNEW WHAT EFFECT THIS WOULD HAVE ON HER. Many people on narcotic medications are driving our roads without problems. Can you tell who they are???? DO WE KNOW IF SHE JUST STARTED THIS MED OR HAS BEEN ON IT FOR A TIME??? NO!!!!

    Tuesday, 4 July 2017, 8:27 am
  • I also take klonopin when i have really bad anxiety. But I definitely dont drive or go anywhere. It even says on the prescription do not operate machinery or drive, it can cause drowsiness.

    Tuesday, 4 July 2017, 1:46 am
  • You take meds,,,, don’t drive,,, its that simple… stupid

    Monday, 3 July 2017, 5:35 pm
  • If she knew it was her meds! what the heck was she doing driving?? She could have killed someone.

    Monday, 3 July 2017, 4:28 pm
  • I had a scary experience with 2 medications prescribed by a doctor. Drove on 19 and didn’t remember 4 or 5 traffic lights !!!!! I immediately quit taking those medicines. It’s a shame the lady didn’t do the same. I hope she stops the medication and gets a different approach to her problem. Doctors are not 100% knowledgeable about effects on patients without being told something is wrong. Be your own advocate, check internet for info and most of all IF IT SEEMS ODD OR OFF – STOP TAKING THE MEDS & CALL YOUR DOCTOR.

    Monday, 3 July 2017, 3:18 pm
    • Revoke her driving privilege until she gets her act together

      Monday, 3 July 2017, 4:55 pm
      • AHhhhh Shut up Bethy…….

        Saturday, 8 July 2017, 6:37 pm
  • Lucky she didn’t kill someone.

    Monday, 3 July 2017, 2:51 pm

Leave a Reply

; })(jQuery)